# SDR DALA2016090106343

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 41,221 hours, 34,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT TAIL STAIRS GO OUT AFTER 5 SEC.  R & R BATTERY PACK AT THE DROP DOWN CEILING LOCATION ABOVE F/A SEAT.  LIGHTS OPS CHECK NORMAL.
